Multaq User Reviews

Multaq - User Reviews

Multaq User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Multaq sorted by most helpful. Patient Discussions FAQs


Comment from: FloridaFib, 55-64 on Treatment for 1-6 months (Patient) Published: February 28

I have been on the Multaq a little over 3 months, after trying beta-blockers (Zebeta, sotalol), Cardizem, etc. with limited success with each. Had an ablation in September and episode of a-fib in November when I was put on the Multaq. So far no sustained episodes of a-fib but I continue to have intermittent palpitations and some mild chest pain. The only side effect I have noticed has been mild to moderate fatigue. Also the Multaq seems to hold my heartrate at 80 to 84, significantly above my normal resting heart rate of 68 to 72. While I had hoped to be able to discontinue medications after the ablation, the Multaq seems to be controlling my a-fib better than other medications I have been on. We'll see as time goes on.

Related Reading: Zebeta | Cardizem | palpitations

Comment from: 55-64 on Treatment for 1-6 months (Patient) Published: December 01

after startring on this medication along with simvastatin, dilitiazem, coumadin, and colchicine, I felt horrible (sweats, shortness of breath (SOB) and a feeling that I might die, slow heart rate). After the colchicine and simvastatin was stopped, the cold sweats ceased and I felt much better. Now I have a rash with redness and itchiness that has progressed over my body and I continue to feel SOB when I walk esp in the AM. I have not had any serious bouts of AF and no hospital visits since starting the medication.

Related Reading: coumadin | colchicine | rash

Comment from: Pain in the arm, 55-64 Female on Treatment for less than 1 month (Patient) Published: March 11

I was prescribed this med to stop my afib; it didn't work. I did not note any change in the frequency of episodes of afib. I wanted to stop taking is after 2 weeks so my Dr. suggested amioderone. I researched this one and saw that it would kill you so...no thank you and went back on the Multaq. I experienced abdominal pain, neausia, loose stools, tired/weak, and most important: a nueropothy. I have a trigger point in my right shoulder which if it fired up I could take an ibuprophen or a hot shower and it would calm down. After 4 days (the second try) of 400mg twice a day it fired up and would not go away. The pain went into my right arm and hand causing neuro damage involving my fingers. I cannot bend my fourth and small finger to my palm. I stopped taking the Multaq and the trigger point went away. I asked my Cardiologist about it and he said that it could very well happen. He is putting me on Lanoxin...we will see. I suggest to anyone thinking of using the medication to reconsider and if you start taking it and begin side effects STOP. My shoulder, arm and hand are still sore..getting better but slowly. If anyone has questions for me you can email chuck_491@yahoo.com and put Multaq in the subject line or I will probably just blow you out as spam. Good luck.

Related Reading: abdominal pain | Lanoxin

Comment from: finecar, 65-74 Female on Treatment for less than 1 month (Patient) Published: October 13

Have tried Sotalol and 4 other drugs all with strong side effects for me. Experience very little, if any, side effects with Multaq. Been taking 3 weeks and have noticed an improvement in my episodes of A Fib.

Comment from: slowgal, 65-74 on Treatment for 1-6 months (Patient) Published: April 21

I have been on it for a month and it has been horrible. Nausea, stomach cramps, unbearable fatigue. It did not stop the A-fib completely, but did slow it down. All of the rest of the problems made me want to crawl into bed and not come out.

Related Reading: fatigue

Comment from: Bette, 55-64 on Treatment for 1-6 months (Patient) Published: March 24

I had been taking Cardizem CD for 2 years for my atrial fib, which was very successful, up until about 2 mo. ago. My cardiologist switched me to Multaq which worked great for 1 1/2 wks. I then began developing severe abdominal pain, along with loose stools and diarrhea,(up to 10 episodes/day). 2 weeks ago I developed the sudden onset of extreme fatigue and SOB (shortness of breath) after just walking a "short" distance. Over the past week I've also noticed that my atrial fib has returned...though not as severe as prior to taking the Multaq. I discontinued the Multaq 2 days ago, due to the side affects. I had a cardiac cath today, which turned out OK. I plan on discussing having the ablation procedure with my cardiologist at my follow up visit next week, since the Cardizem CD has ceased to work and due to the "severe" side affects of the Multaq.

Related Reading: Cardizem CD | diarrhea


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Heart Health

Get the latest treatment options.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations